Tuesday, 12 March 2013

Trying not to worry...

...but I'm starting to have a minor freakout that I might have ovulated.  Today is CD9, which is around when my crap-ass old eggs would normally be ovulating (way early!) in a standard cycle.  Yesterday I had EWCM.  Not a ton, but as much as I normally have.  This morning I thought I felt distinct ovary pain.  By this afternoon, it was gone and I was noticing that my CM had turned somewhat creamy, which always happens after ovulation.

I've been taking my Estrace like clockwork, which is supposed to suppress ovulation in all but the rarest of cases.  Especially with the high dosage I'm on (two 2mg tablets three times a day, or 12mg total), I'd really have to be a medical freakshow to ovulate through that.  But it's theoretically possible, and I'm worried that it might have happened.  Which is bad, since then they'd have to cancel my FET cycle and likely put me on BCP and Lupron for a new cycle.

I've Googled the shit out of this and can't find much except the rare anecdotal forum comment.  I don't go in for my next monitoring appointment until Saturday, at which point I was probably going to start progesterone, but now I don't know what to think.

Overthinking?  Yes.  Overreacting?  Possibly.  Anyone with experience with FETs is encouraged to help talk me down. 


13 comments:

  1. I have no way to talk you down, seeing as I get worked up and call me RE if I forget to bring my lunch to work on a Tuesday. But, I think you might call your RE and ask if they can weigh in on this - that's if you can trust them to answer reliably, after everything that's gone on lately.

    ReplyDelete
  2. I always ended up with a lot of EWCM while on Estrace (and freaking out too until the ultrasound). Honestly, if it really is a concern, I would contact your RE.

    ReplyDelete
  3. I've done quite a few FET cycles and never had that problem, but I really don't think it hurts to call and ask. At the very least they could order blood work to look at your progesterone and LH levels. It doesn't hurt to ease your fears.

    ReplyDelete
  4. I Would call your RE, although I've been fooled by EWCM and cramping, but if you're an early ovulator, they may want to check a progesterone level. It would suck to cancel, but better to not mess anything up!

    ReplyDelete
  5. Good ol' Google... helping infertiles the world over freak out that much more... hahaha.... I totally have a love/hate relationship with Googling symptoms. I'm happy to waste time researching things that stress me out, but I never usually get concrete answers. I'm sending you lots of good vibes while you wait to get answers from your RE :)

    ReplyDelete
  6. I have never had an FET so will not be of much help. Is it possible you could have the EWCM and cramps without actually dropping an egg? It might be a good idea to ask your clinic to see what they think. I really hope you are not, in fact, a medical freakshow.

    ReplyDelete
  7. I've only had one FET, but maybe EWCM and the cramps are a side effect if the estrace??

    ReplyDelete
  8. I haven't done an FET, but if you aren't supposed to ovulate on Estrace, then you probably dn't ovulate. Keep thinking positive thoughts and hopefully you get normal news at your dr's appt.

    ReplyDelete
  9. the estrace is going to have side effects - and one of them certainly could be sensation in the ovaries and changes in CM! I am not saying it is totally impossible to ovulate on 12 mg, but you know it is very very very very very unlikely! so to do something to take your mind off it!

    ReplyDelete
  10. I agree with JAllen, it would suck to cancel but it would suck more to go forward if the cycle is already compromised. It doesn't hurt to ask the RE about it. You are most likely fine, but better to find out.

    ReplyDelete
  11. I will echo what everyone else is saying here and try to get an appointment for a blood draw and even ultrasound to see if you have ovulated or not -- you're paying enough money that they should accommodate you, especially because you're next appt isn't until Sat. Having said that, I would not assume from the EWCM that this is the case. The body can do weird things, especially while on meds, and I wouldn't be surprised if it was just doing it's regular thing with your discharge despite the lack of ovulation, if only because it's so used to doing this.

    ReplyDelete
  12. I concur with above. A cancelled cycle is much better than moving forward and it not working. Hugs! Hang in there.

    ReplyDelete

I'm needy and your comments validate me. Help a sister out!